# SDR EBVR2017090500001

- Difficulty date: September 5, 2017
- Submitted: September 5, 2017
- Operation: General aviation
- Aircraft: N668Q
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 12,704 hours, 10,196 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 66340029
- Condition: Corroded
- Location: Lt Elevator
- Part time: 12,704 hours, 10,196 cycles
- Component: Elevator, Cessna
- Component part number: 66342005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TORQUE TUBE RUSTED AT INBD END.  REPLACED WITHOUT ISSUE AND TOP COATED TO HELP PREVENT FUTURE ISSUES.
